# SDR UPS05844284

- Difficulty date: April 4, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 77,932 hours, 26,089 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, FRAME TO INTERCOSTAL FITTING CRACKED 3 INCH LONG, AT STA 900 L18L.  REMOVED, FABBED AND INSTALLED REPLACEMENT FITTING IAW SRM 53-2-0, 51-1- 8, 51-1-20D, AND DWG 4779496.
